| Model Number |
328512 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported finding the needle to have a clear liquid coming out of them before use.Lot # 3346007 catalog# 328512 date of event unknown sample status awaiting sample.
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated liquid as silicone and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.The result of the ftir concludes the material being a medical grade lubricant, which is used as a material in our process to exercise the smooth movement of a plunger in the syringe.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.